# SDR DALA2024120211368

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 87,170 hours, 14,608 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Shorted
- Location: T35 Door Armed C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 T35 DOOR ARMED CB TRIPPED IN FLIGHT. CORRECTIVE ACTION: CONFIRMED T35 BREAKER TRIPPED. FOUND SWITCH. 2L DOOR ARMED ON FWD ATTENDANT PANEL SHORTED TO GROUND REMOVED AND REPLACED SWITCH 2 LEFT, OPS CHECK GOOD PER B767 WDM 52-73-11. (6747912)
